MathSciNet Relay Station
MathSciNet bibliographic data
MR1924401 (2003f:60128) 60J25 (60J65)
Bass, R. F.; Hambly, B. M.; Lyons, T. J. Extending the Wong-Zakai theorem to reversible Markov processes. J. Eur. Math. Soc. (JEMS) 4 (2002), no. 3, 237–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement